# SDR AALA202311301897

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,438 hours, 8,850 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER CORNER OF THE COCKPIT DOOR WILL NOT SEAT PROPERLY AND BINDS AGAINST THE DOOR FRAME INFLIGHT.  OPENING AND CLOSING DIFFICULT AND HANDLE HARD TO TURN BECAUSE DOOR HAS TO BEND TO ENGAGE UPPER LOCK. ADJUSTED DOOR FRAME HARDWARE.
